Alert archive / Wisconsin / Special Marine Warnings in 2012
Special Marine Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jun 19, 2012, 7:09 AM CDT. It was in force for 111 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2012, 7:09 AM CDT (12:09 UTC)
- Expired
- Jun 19, 2012, 9:00 AM CDT
- In force
- 111 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
The radar
The Green Bay radar (KGRB), 95 km from the middle of the area, began a volume at 12:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:03 AM CDT | HAIL 1 | Oconto, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 0.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1244 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1246 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WHUS53 KGRB 191209
SMWGRB
LMZ521-522-541-542-563-565-191400-
/O.NEW.KGRB.MA.W.0013.120619T1209Z-120619T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
709 AM CDT TUE JUN 19 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
RIVERS...
* UNTIL 900 AM CDT/1000 AM EDT/
* AT 703 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS PRODUCING WINDS OVER 50 KNOTS. THE LINE EXTENDED
FROM 29 NM WEST OF CRIVITZ TO 16 NM WEST OF SHAWANO...MOVING EAST
AT 45 KNOTS.
* THESE THUNDERSTORMS WILL BE NEAR...
PESHTIGO REEF LIGHT AROUND 805 AM CDT.
CHAMBERS ISLAND AROUND 810 AM CDT.
EAGLE BLUFF LIGHT AROUND 815 AM CDT.
SHERWOOD POINT LIGHT AROUND 820 AM CDT.
ALTHOUGH THE STORMS MAY WEAKEN SOME AS THEY ADVANCE EAST...THEY ARE
STILL LIKELY TO POSE A SIGNIFICANT HAZARD TO BOATERS WHEN THEY REACH
THE LAKE AND BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS OVER 40 KNOTS...SMALL HAIL...HIGH
WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK
SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
4486 8746 4481 8754 4483 8760 4472 8770
4471 8800 4494 8786 4501 8764 4517 8760
4542 8734 4542 8695 4537 8692 4541 8680
4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1207Z 267DEG 47KT 4536 8860 4506 8848
4475 8890
WIND...HAIL 50KTS <.75IN
$$
SKOWRONSKI3 follow-up statements
498
FZUS73 KGRB 191243
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
743 AM CDT TUE JUN 19 2012
LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
743 AM CDT TUE JUN 19 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
RIVERS...
AT 736 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...PRODUCING STRONG WINDS OVER 50 KNOTS AND SMALL
HAIL...FROM 9 NM NORTH OF CRIVITZ TO 9 NM EAST OF SHAWANO... MOVING
EAST AT 45 KNOTS.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
CHAMBERS ISLAND AROUND 810 AM CDT.
SHERWOOD POINT LIGHT AROUND 820 AM CDT.
STURGEON BAY AROUND 830 AM CDT.
WHITEFISH POINT AND DETROIT ISLAND AROUND 835 AM CDT.
THE STORMS MAY WEAKEN A BIT BEFORE REACHING THE LAKE AND BAY. BUT
ARE STILL LIKELY TO POSE A SIGNIFICANT HAZARD TO BOATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
4486 8746 4481 8754 4483 8760 4472 8770
4471 8800 4494 8786 4501 8764 4517 8760
4542 8734 4542 8695 4537 8692 4541 8680
4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1240Z 267DEG 47KT 4538 8798 4508 8787
4477 8830
WIND...HAIL 40KTS <.75IN
$$
SKOWRONSKI301
FZUS73 KGRB 191313
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
813 AM CDT TUE JUN 19 2012
LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
813 AM CDT TUE JUN 19 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
RIVERS...
AT 808 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS TO NEARLY 50 KNOTS
AND SMALL HAIL...FROM 10 NM WEST OF CEDAR RIVER TO 4 NM WEST OF
NAMUR...MOVING EAST AT 45 KNOTS.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
SHERWOOD POINT LIGHT AND CHAMBERS ISLAND AROUND 820 AM CDT.
STURGEON BAY AROUND 830 AM CDT.
WHITEFISH POINT AROUND 835 AM CDT.
DETROIT ISLAND AROUND 845 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
4486 8746 4481 8754 4483 8760 4472 8770
4471 8800 4494 8786 4501 8764 4517 8760
4542 8734 4542 8695 4537 8692 4541 8680
4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1312Z 267DEG 43KT 4539 8753 4508 8742
4476 8770
WIND...HAIL 40KTS <.75IN
$$
SKOWRONSKI092
FZUS73 KGRB 191345
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
845 AM CDT TUE JUN 19 2012
LMZ521-522-541-542-563-565-191400-
/O.CON.KGRB.MA.W.0013.000000T0000Z-120619T1400Z/
845 AM CDT TUE JUN 19 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 900 AM CDT/1000
AM EDT/...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE WATERS FROM WASHINGTON ISLAND TO TWO RIVERS...
OPEN WATERS OF LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO TWO
RIVERS...
AT 841 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS TO NEARLY 50 KNOTS
AND SMALL HAIL FROM 7 NM NORTHWEST OF DETROIT ISLAND TO STURGEON BAY
SHIP CANAL LIGHT...MOVING EAST AT 45 KNOTS.
THE STORMS WILL NOT EXIT THE LAKE MICHIGAN WATERS BY 900 AM...SO THE
SPECIAL MARINE WARNING WILL LIKELY NEED TO BE EXTENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT STRONG WINDS TO NEARLY 50 KNOTS...SMALL HAIL...
HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 4488 8668 4474 8673 4473 8737 4478 8733
4486 8746 4481 8754 4483 8760 4472 8770
4471 8800 4494 8786 4501 8764 4517 8760
4542 8734 4542 8695 4537 8692 4541 8680
4535 8668 4536 8642 4532 8628
TIME...MOT...LOC 1343Z 267DEG 43KT 4541 8700 4510 8690
4478 8718
WIND...HAIL 40KTS <.75IN
$$
SKOWRONSKIWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 19, 6:43 AM CDT, 26 minutes earlier.
Area forecast discussion, Jun 19, 6:43 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 643 AM CDT TUE JUN 19 2012 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH WEDNESDAY...TSTMS TRENDS AND THE POTENTIAL FOR SVR WEATHER ARE THE MAIN CONCERNS...ALONG WITH A VERY SHORT-TERM THREAT OF DENSE FOG. A WELL-DEFINED WARM FRONT EXTENDED FROM SOUTHERN MN EASTWARD THROUGH CENTRAL WI EARLY THIS MORNING. ISOLD SHRA/TSRA HAVE BEEN ONGOING OVER C/EC WI...NORTH OF THIS BOUNDARY. A 40-50 KT LLJ WAS ASCENDING THE FRONTAL ZONE OVER EASTERN SD AND MN...LEADING TO WIDESPREAD TSTM ACTIVITY...INCLUDING ISOLD SVR TSTMS WITH LARGE HAIL AND GUSTY WINDS. ONE PARTICULARLY IMPRESSIVE SMALL SCALE BOW-ECHO WAS HEADED TOWARD C WI...AND SHOULD ARRIVE IN WSTRN MARATHON AND WOOD COUNTIES BEFORE 12Z. OTHER STRONG STORMS WERE DEVELOPING IN WC WI...AND HEADED TOWARD TKV/RRL. WITH FAIRLY STG ELEVATED INSTABILITY (H8 LI'S -4 TO -6) IN PLACE OVER GRB CWA...AND DEEP LAYER SHEAR OF 40-60 KTS...SUSPECT THAT STG TO SVR TSTMS WILL PERSIST AS THEY MOVE INTO THE AREA. AS THE DAY PROGRESSES...THE CONVECTIVE ACTIVITY AND SVR THREAT SHOULD SHIFT NORTH WITH THE WARM FRONT...WITH C/EC WI EVENTUALLY GETTING CAPPED OFF BY WARM H7 TEMPS DURING THE AFTERNOON. HAVE LOWERED TEMPS A DEGREE OR TWO...ESPECIALLY ACROSS NORTHERN WI...AS A RESULT OF THE EXPECTED CONVECTION... BUT C/EC WI SHOULD STILL SEE LOWER 90S. SUSPECT THAT TONIGHT WILL BE MAINLY DRY...WITH THE WARM FRONT TO OUR NORTH AND WARM TEMPS ALOFT...BUT NEEDED TO KEEP SOME SMALL POPS IN OUR NW COUNTIES TO MATCH UP WITH SURROUNDING OFFICES. ON WEDNESDAY...ADDED SOME RESOLUTION TO POPS...FOCUSING THE HIGHEST POPS OVER NC/C WI DURING THE AFTERNOON. MODELS ARE TENDING TO FOCUS MOST OF THE PCPN BEHIND THE COLD FRONT...AS THE UPPER TROF AND RRQ OF THE UPPER JET REMAIN WEST OF THE BOUNDARY. SPC HAS THE REGION IN A SEE TEXT...WITH CONCERNS THAT THE STORMS MAY NOT BE ABLE TO TAP INTO THE BETTER PRE-FRONTAL INSTABILITY. WE HAVE ANOTHER DAY TO IRON OUT THE SVR POTENTIAL FOR WEDS. IN THE VERY SHORT-TERM...DENSE FOG WAS BEING REPORTED AT SEVERAL OBS SITES IN NC/FAR NE WI. WILL HANDLE THIS WITH AN SPS...AS CLOUD COVER AND PCPN WILL BE ARRIVING IN THIS AREA IN THE NEXT FEW HOURS...WHICH SHOULD HELP TO MIX OUT THE LOW VSBYS. ALSO... SUNRISE IS ONLY AN HOUR OR SO AWAY. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. COLD FRONT WILL BE MOVING ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN WEDNESDAY EVENING. DO EXPECT SOME STRONG OR SEVERE STORMS TO MOVE ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN WEDNESDAY EVENING. MODELS SHOWING 1500 TO 2500 J/KG OF CAPE... LIFTED INDICES AROUND -6C AND 0-6KM SHEAR OF 30 TO 35 KNOTS SUPPORT THE POTENTIAL FOR SEVERE WEATHER. SOME TIMING DIFFERENCES NOTED BETWEEN THE MODELS...THEREFORE SOME QUESTIONS IN HOW MUCH PRECIPITATION WILL LINGER ACROSS THE EAST AFTER MIDNIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. SHORTWAVE ENERGY AND WEAK SURFACE BOUNDARY NOTED MOVING SOUTHEAST OUT OF CANADA THURSDAY MORNING. THIS FEATURE COULD TRIGGER ISOLATED SHOWERS OR THUNDERSTORMS ACROSS THE FAR NORTH LATER THURSDAY AFTERNOON. WRF MODEL SHOWING SEVERAL HUNDRED J/KG OF CAPE AND LI'S DROPPING TO -3 C ON THURSDAY AFTERNOON. THURSDAY WILL BE COOLER AND CONSIDERABLY LESS HUMID THAN WEDNESDAY. SHORTWAVE ENERGY WILL SWEEP ACROSS THE AREA THURSDAY NIGHT...AND COMBINED WITH A WEAK SURFACE BOUNDARY...COULD HELP TRIGGER CONVECTION. HAVE INCREASED RAIN CHANCES FOR THURSDAY NIGHT WITH THIS FEATURE. ON FRIDAY A WEAK BOUNDARY ACROSS NORTHEAST WISCONSIN...COMBINED WITH HEATING OF THE DAY...COULD ALSO TRIGGER ISOLATED CONVECTION...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. MODELS CONTINUE TO SHOW COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE AREA BETWEEN LATE FRIDAY NIGHT INTO SATURDAY NIGHT. MODELS HAVE NOT BEEN CONSISTENT IN TIMING AND PLACEMENT OF THIS FEATURE. THINK PRECIPITATION WILL WORK INTO THE FAR WEST LATE FRIDAY NIGHT...THEN MOVE ACROSS THE AREA SATURDAY INTO SATURDAY EVENING. CURRENT FORECAST HAS HIGHS POPS ACROSS THE SOUTH OR SOUTHWEST WHICH SEEMS REASONABLE GIVEN THE MODEL QPF PATTERNS AND FORCING. SUNDAY AND MONDAY SHOULD BE TRANQUIL. DID NOT MAKE ANY SIGNIFICANT CHANGES TO TEMPERATURES...BUT LATER SHIFTS WILL NEED TO MONITOR MAX TEMPERATURES ON SATURDAY. IF COMPLEX MOVES THROUGH DURING THE PEAK HEATING OF THE DAY...MAX TEMPERATURES MAY NEED TO BE LOWERED A FEW DEGREES. && .AVIATION...A WARM FRONT WAS SITUATED FROM SOUTHERN MN THROUGH CENTRAL WI THIS MORNING...WITH A LARGE CLUSTER OF SHRA/TSRA MOVG ACROSS THE NORTHERN HALF OF WI. A COUPLE BOW ECHOES WILL BRING A THREAT OF SVR WEATHER TO THE HEART OF THE RGN THRU 15-16Z. THE WARM FRONT IS EXPECTED TO LIFT NORTH TODAY...SO THE THREAT OF TSTMS SHOULD SHIFT NORTH DURING THE DAY. HOT AND MAINLY DRY CONDITIONS ARE EXPECTED ACROSS C/EC WI THIS AFTERNOON...WITH GENERALLY DRY CONDITIONS FOR THE OVERNIGHT PERIOD. LLVL WINDS ARE EXPECTED TO INCREASE OVER THE AREA TONIGHT...SO THE FCST OF LLWS HAS BEEN KEPT IN THE TAFS. KIECKBUSCH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 4:42 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 442 AM CDT TUE JUN 19 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 442 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WINDS AND HEAVY RAINFALL TODAY. ALTHOUGH THE INITIAL THREAT IS EXPECTED IN CENTRAL WISCONSIN EARLY IN THE DAY...THE SEVERE THREAT SHOULD SHIFT NORTH AS THE DAY PROGRESSES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. ALTHOUGH THERE IS SOME UNCERTAINTY CONCERNING THE DEGREE OF THE SEVERE THREAT...IT APPEARS THAT AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP NEAR A COLD FRONT DURING THE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL SHOULD BE THE PRIMARY THREATS. THERE IS ALSO A CHANCE OF THUNDERSTORMS AT TIMES FROM THURSDAY NIGHT THROUGH SATURDAY NIGHT...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HAIL...STRONG WINDS...OR RAINFALL TOTALS OVER ONE INCH SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-200945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 442 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. THE STRONGER STORMS MAY PRODUCE HAIL...GUSTY WINDS AND HEAVY RAINFALL. PATCHY MARINE FOG MAY ALSO CAUSE NAVIGATION PROBLEMS FOR MARINERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS COULD POSE A HAZARD TO BOATERS ON WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT...AND AT TIMES FROM THURSDAY NIGHT THROUGH SATURDAY NIGHT. TSK/RE
In the hours before
Special weather statement, Jun 19, 1:11 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 111 AM CDT TUE JUN 19 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 111 AM CDT TUE JUN 19 2012 ...PATCHY DENSE FOG EXPECTED OVERNIGHT... LIGHT WINDS WILL COMBINE WITH ABUNDANT LOW-LEVEL MOISTURE TO PRODUCE AREAS OF FOG OVERNIGHT. THE FOG WILL BECOME LOCALLY DENSE WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS...ESPECIALLY IN RIVER VALLEYS AND OTHER SHELTERED LOW-LYING AREAS. THOSE WITH TRAVEL PLANS EARLY TUESDAY MORNING SHOULD BE ALERT FOR RAPID CHANGES IN VISIBILITY. WHEN DRIVING IN DENSE FOG...BE SURE TO SLOW DOWN...KEEP A SAFE DISTANCE FROM OTHER VEHICLES...AND USE ONLY LOW-BEAM HEADLIGHTS. THE FOGGY CONDITIONS ARE EXPECTED TO IMPROVE SHORTLY AFTER SUNRISE. KIECKBUSCH
Special weather statement, Jun 19, 4:26 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CDT TUE JUN 19 2012 WIZ005-010>013-018-019-021-191130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- NORTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 426 AM CDT TUE JUN 19 2012 ...PATCHY DENSE FOG EXPECTED IN NORTH CENTRAL AND FAR NORTHEAST WISCONSIN EARLY THIS MORNING... LIGHT WINDS WILL COMBINE WITH ABUNDANT LOW-LEVEL MOISTURE TO PRODUCE AREAS OF FOG EARLY THIS MORNING. THE FOG WILL BE LOCALLY DENSE WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS...ESPECIALLY IN SHELTERED LOW-LYING AREAS OF NORTH CENTRAL AND FAR NORTHEAST WISCONSIN. THOSE WITH TRAVEL PLANS ACROSS THE NORTHWOODS EARLY THIS MORNING SHOULD BE ALERT FOR RAPID CHANGES IN VISIBILITY. WHEN DRIVING IN DENSE FOG...BE SURE TO SLOW DOWN...KEEP A SAFE DISTANCE FROM OTHER VEHICLES...AND USE ONLY LOW-BEAM HEADLIGHTS. THE FOGGY CONDITIONS ARE EXPECTED TO IMPROVE AFTER SUNRISE. KIECKBUSCH
Local storm report, Jun 19, 6:40 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
640 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG MERRILL 45.18N 89.68W
06/19/2012 LINCOLN WI LAW ENFORCEMENT
TREES DOWN-TIME APPROXIMATE
&&Local storm report, Jun 19, 6:51 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
651 AM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG MERRILL 45.18N 89.68W
06/19/2012 LINCOLN WI EMERGENCY MNGR
LARGE TREES UPROOTED. STREET FLOODING.
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:03 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 15 min |
| Jun 18, 7:14 PM CDT | Special Marine Warning | GRB | 61 min | |
| Jun 18, 7:31 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 21 min |
| Jun 19, 5:34 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 41 min |
| Jun 19, 6:14 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Menominee, Shawano | 46 min |
| Jun 19, 6:51 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marathon, Marinette, Menominee, Oconto and 1 more | 39 min |
| Jun 19, 7:24 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Menominee, Oconto, Shawano | 51 min |
| Jun 19, 8:28 AM CDT | Severe Thunderstorm Warning | GRB | Door | 32 min |
| Jun 19, 8:52 AM CDT | Special Marine Warning | GRB | 48 min |
Nearby
Special Marine Warnings in Wisconsin, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.